# SDR CA120522021

- Difficulty date: April 23, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Airbus A319-114
- Aircraft time: 44,957 hours
- Engine: Cfmint CFM565A5
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Contaminated
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) EMERGENCY LIGHT OPS TEST FAILED DURING WEEKLY TEST.  "EPSU EXT LOAD AFT LT" APPEARED ON PTP.  FAULT OF THE EPSU BRINGS THE TECH TO MULTIPLE POSSIBLE CAUSES. THE CAUSE THAT CONCERNS US IN THIS PARTICULAR CASE IS: CONNECTOR 2872VC WAS CONTAMINATED.  DEFECT WAS RECTIFIED BY CLEANING RT DOOR CONNECTOR 2872VC.
